# SDR CA190625007

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: 666000397
- Condition: Failed
- Location: Beta Feedback
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB AT 3000FT CAPTAIN NOTICED #1 ENG SURGING THEN THE PEC CAUTION ILLUMINATED. SHORTLY AFTERWARDS THE PROP RPM WENT FORM 900 TO 1060 UN-COMMANDED WHICH WAS HELD BY THE OVERSPEED GOVERNOR. THE CREW THEN ACTIONED THE QRH AND SHUT DOWN THE ENGINE. TECHNICIANS FOUND BETA FEEDBACK TRANSDUCER FAULTY. TRANSDUCER IS PRE MOD (PRE DOWTY S/B 8400-61-091). (TC# 20190625007)
